Tempros Kid (125 mg) [Paracetamol]

Drug brand Tempros Kid (125 mg) is being manufactured and marketed by Osho Pharma Pvt Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 5.00 (arround $0.07 US Dollar)
Generic :Paracetamol
Pharma Company :Osho Pharma Pvt Ltd
Brand Label :Tempros Kid (125 mg)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 0.5
Price Pack :Rs 5.00 INR (arround $0.07 US Dollar)

Drug details for Tempros Kid (125 mg)

Tempros Kid (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Tempros Kid (125 mg) - Paracetamol..

Search Drug Brands alphabetically